MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SMALL GLENOID PLATE

EXACTECH, INC. EQUINOXE; SMALL GLENOID PLATE
Model Number 320-35-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year post op the initial tsa, this (b)(6) male patient's was revised to a reverse due to infection.Patient experienced deep pain after lifting a heavy suitcase in 2021.No improvement in symptoms, labs confirmed infection.The case report form indicates this event is definitely not related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Concomitant device(s): 300-01-11 - equinoxe, humeral stem primary, press fit 11mm; 320-36-00 - 36mm humeral liner +0 unconstrained; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-35-01 - small glenoid plate.
 
Additional Manufacturer Narrative
Section h10: h3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
SMALL GLENOID PLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14345271
Report Number1038671-2022-00543
Device Sequence Number5312619
Product Code KWT
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-35-01
Device Catalogue Number320-35-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite